# SDR CALA9801434

- Difficulty date: August 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32725
- Make and model: Boeing 727224
- Aircraft serial: 20655
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Condition: Cracked
- Location: C2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK AT LOWER AFT END OF AFT CARGO C-2 DOOR FRAME SIDE BRACKET.  THE DOOR FRAME BRACKET WAS REMOVED AND REPLACED IAW SRM 51-30-2.
